Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 11-12-2018, 05:52 PM   #1
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Abilify Help Anyone?

5 yr Member
58 hugs
given
PC PoohBah!
Default Abilify Help Anyone?

Any bad side effects?? Restlessness? insomnia, stomache issues?
I'm on a low dose of effexor as well.
InfiniteSadness is offline   Reply With Quote

advertisement
Old 11-12-2018, 06:38 PM   #2
Guiness187055
Grand Magnate
 
Guiness187055's Avatar
Guiness187055 Is sedated
 
Member Since: Mar 2017
Location: Florida
Posts: 4,520 (SuperPoster!)
My Mood: Abilify Help Anyone?

2 yr Member
690 hugs
given
PC PoohBah!
Default Re: Abilify Help Anyone?

I have nothing but good things to say about abilify. No side effects what-so-ever.
Guiness187055 is offline   Reply With Quote
Old 11-12-2018, 06:53 PM   #3
Skeezyks
Apparition
 
Skeezyks's Avatar
Skeezyks has no updates.
 
Member Since: Oct 2015
Location: L'Etoile du Nord
Posts: 16,939 (SuperPoster!)
My Mood: Abilify Help Anyone?

3 yr Member
12.6k hugs
given
PC PoohBah!
Smile Re: Abilify Help Anyone?

It made everything I ate taste metallic. I only stayed on it for a brief time...
Skeezyks is offline   Reply With Quote
Old 11-13-2018, 05:47 AM   #4
Bird Feeder
Member
Bird Feeder has no updates.
 
Member Since: Oct 2009
Location: Ohio
Posts: 290
My Mood: Abilify Help Anyone?

8 yr Member
14 hugs
given
Default Re: Abilify Help Anyone?

I take Abilify in the morning. I have nothing but positive things to say about the med.

Good luck to you!
Bird Feeder is offline   Reply With Quote
Old 11-13-2018, 10:42 AM   #5
still_crazy
Grand Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,512
2 yr Member
2,829 hugs
given
Default Re: Abilify Help Anyone?

i take a full tranquilizer dose...no major problems, as long as i take my antioxidants and b-vitamins with it...drop those, i get stiff gait/walking (not -quite- Thorazine Shuffle, but...not good, either....). its a tolerability issue.

lots of people swear by low doses. id still see about an AIMS Test (for TD) every 6 months, at least 1x annually...

and blood work, because now and then lipids and blood sugar get messed up. other than that, try not to worry too, too much. :-)
still_crazy is offline   Reply With Quote
Old 11-15-2018, 05:32 PM   #6
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Abilify Help Anyone?

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Abilify Help Anyone?

I'm getting low blood sugar from it.
And some restlessness.
InfiniteSadness is offline   Reply With Quote
"Thanks for this!" says:
Hugs from:
Old 11-17-2018, 07:17 AM   #7
Loial
El Psy Congroo
 
Loial's Avatar
Loial vicariously I live while the whole world dies
 
Member Since: Aug 2014
Location: UK
Posts: 5,384 (SuperPoster!)
My Mood: Abilify Help Anyone?

3 yr Member
4,402 hugs
given
PC PoohBah!
Default Re: Abilify Help Anyone?

I got restlessness/akathisia on it. Was also tired. So I switched.
Loial is offline   Reply With Quote
Old 11-20-2018, 07:57 PM   #8
InfiniteSadness
Grand Member
InfiniteSadness has no updates.
 
Member Since: Aug 2012
Location: USA
Posts: 946
My Mood: Abilify Help Anyone?

5 yr Member
58 hugs
given
PC PoohBah!
Default Re: Abilify Help Anyone?

does it cause GI effects?
InfiniteSadness is offline   Reply With Quote
Old 11-21-2018, 04:31 AM   #9
VariableNovember
Member
 
VariableNovember's Avatar
VariableNovember formerly known as daisydid
 
Member Since: Oct 2018
Location: the astral plane
Posts: 75
My Mood: Abilify Help Anyone?

38 hugs
given
Default Re: Abilify Help Anyone?

I don't recall there being any GI effects when I took it.

Though I was one of the lucky ones who had fainting spells as a result of abilify. Shame, because it did a good job psychiatrically.
VariableNovember is offline   Reply With Quote
Old 11-22-2018, 04:46 PM   #10
Anonymous32895
Poohbah
Anonymous32895 has no updates.
 
Member Since: May 2018
Location: UK
Posts: 1,208 (SuperPoster!)
9 hugs
given
Default Re: Abilify Help Anyone?

I find that medication works better when taken at night. Sleep is a healer after all. But Abilify is supposed to have an energising effect. That is why it is taken in the morning. I have been on most second generation drugs because my diagnosis is schizoaffective. I would argue I am closer to Bi-Polar One affective but fighting the powers that be is not advised as I would like to stay on the nice side of my health care providers. Seeing as I have been on one CTO all ready.
I would like to know what is a tranquilizer dose of Abilify? I was on 15mg before they decided to put me on the dreaded clozopine. As I was on a CTO I felt pushed to try. I could have fought it, I know. I got extreme tachycardia and was transferred to the heart ward. Where I was still fed the clozopine btw while on a drip and being monitored. So I am "sensitive" to clozopine. I genuinely could have died because of clozopine. Not from leucopenia which you get regular blood tests for, as in every two weeks for six months. But from heart failure. All the drugs are heavy acting. Abilify seems to be quite safe and does not have the clout of zyprexa or serouel.
I told my friend to try not worry about the long term effects if their current drug is working.
Anonymous32895 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 07:00 AM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines